# SDR DALA2019082704987

- Difficulty date: August 27, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 75,857 hours, 23,049 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

-ATB- DUE TO RUDDER TRIM BEING INOPERATIVE.   REPLACED RUDDER TRIM ACTUATOR PER AMM.
